Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 5, Issue 3 (2015)

Research Article

Pages: 403 - 415

Rank, Mode, Divergence and Spread on Generalized Triangular Fuzzy Numbers

Majid Mousavi and Salim Rezvani

Research Article

Pages: 417 - 419

Some Problems On Kaehlerian Space With Semi-Symmetric Metric F-Connections

Dr. T.S. Chauhan, Dr. I.S. Chauhan, Dr. Y.K. Diwevide, Priyanka Tiwari

Research Article

Pages: 421 - 424

A Note on Finsler Space with Hp-Scalar Curvature

Dr. I.S. Chauhan, Dr. T.S. Chauhan, Dr. Mukesh Chandra, MohammadGauhar, Neelam

Research Article

Pages: 425 - 429

Some Pproblems On Infinitesimal Holomorphically Projective Transformations In Kaehlerian Manifold With Recurrent Curvature Tensor

Dr. T.S. Chauhan, Dr. I.S. Chauhan, Dr. Mukesh Chandraand Mohd. Feroz

Research Article

Pages: 431 - 440

On a compound Markov binomial risk model with time-correlated claims

Zhenhua Bao and He Liu

Research Article

Pages: 441 - 447

Implementation of chemical balance weighing design

Ma lgorzata Graczyk

Research Article

Pages: 449 - 464

Extension of Measure without Recourse to Outer Measure

Andriy Yurachkivsky

Research Article

Pages: 465 - 469

Minimal Quasi-absorbent in Groupoid-lattice II

Yengkhom Satyendra Singh, Mohd. Rais Khan and Benaki Lairenjam

Research Article

Pages: 471 - 475

Local Regularity for Minimizers of Obstacle Problems of Some Integral Functionals

GAO Hongya, GUO Kaili, GAO Yanmin and JIA miaomiao

Research Article

Pages: 485 - 492

The Hyers-Ulam stability of the conformable fractional differential equation

Anli Zheng Yuqiang Feng, Weimin Wang

Research Article

Pages: 493 - 502

On moments of the Cantor and related distributions

Pawe˜J. Szab˜owski

Research Article

Pages: 515 - 520

Stable Analysis for a Class of Multi-Step Iteration Scheme

Wei-Jie Wang

Research Article

Pages: 521 - 535

On Strongly m-Convex Functions

Teodoro Lara, Nelson Merentes, Roy Quintero and Edgar Rosales